# SDR SWIA971057

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T-SECTION CROSSBEAM AT FRAME 20 HAS CORROSION.  REMOVED AND REPLACED LEFT T-SECTION CROSSBEAM AT FRAME 20, IAW SRM 51-40-02.
